# SDR UALA2011112706514

- Difficulty date: November 25, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 33,045 hours, 14,656 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Buffer
- Condition: Failed
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RUDDER PEDALS DON`T ADJUST PROPERLY.  REPLACED F/O RUDDER PEDAL ADJUSTMENT BUFFER, OPS CHECKED OKAY.
